Asymptotic normality of maximum likelihood estimators obtained from normally distributed but dependent observations

R.D.H. Heijmans, J.R. Magnus

Research output: Contribution to journalArticleProfessional

210 Downloads (Pure)
Original languageEnglish
Pages (from-to)374-412
JournalEconometric Theory
Volume2
Issue number3
Publication statusPublished - 1986

Cite this

@article{04646078f0bf4fe680a73c7b0766770f,
title = "Asymptotic normality of maximum likelihood estimators obtained from normally distributed but dependent observations",
author = "R.D.H. Heijmans and J.R. Magnus",
year = "1986",
language = "English",
volume = "2",
pages = "374--412",
journal = "Econometric Theory",
issn = "0266-4666",
publisher = "CAMBRIDGE UNIV PRESS",
number = "3",

}

Asymptotic normality of maximum likelihood estimators obtained from normally distributed but dependent observations. / Heijmans, R.D.H.; Magnus, J.R.

In: Econometric Theory, Vol. 2, No. 3, 1986, p. 374-412.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Asymptotic normality of maximum likelihood estimators obtained from normally distributed but dependent observations

AU - Heijmans, R.D.H.

AU - Magnus, J.R.

PY - 1986

Y1 - 1986

M3 - Article

VL - 2

SP - 374

EP - 412

JO - Econometric Theory

JF - Econometric Theory

SN - 0266-4666

IS - 3

ER -